# SDR GTIA2024042838083

- Difficulty date: April 24, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 2,031 hours, 841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FWD MEGA PHONE INOP. -REMOVED AND REPLACED FWD FA MEGAPHONE. REF AMM 25-65-51 OPS CHECK GOOD.
